Want a bity of advice here, maybe I should have asked my doctor but I am pretty sure I would have got a negative answer regardless. I am half way through a course of test, tren, and equipoise, course is going well but over the weekend I started feeling ill (bad throat, cough) and as a result it has sparked my asthma to worsen to the point where I am seriously struggling to breath.
Anyway, I went to the doctors and was precribed steroids to aid my asthma - Prednisolone - although not an anabolic steroid I have looked up this drug and it seems to carry similar side effects - quite ironic.
My diet has been damsged slightly from being ill and I havent been able tio train but my question is should I continue my course while on thewse precribed drugs?? would seem a shame to waste it but if its going to course major heatlth issues then I know I shoulnt??
I will appreciate your advice?? what would you guys do?